I PRIKLADNAYA MATEMATIKA
(FUNDAMENTAL AND APPLIED MATHEMATICS)
1998, VOLUME 4, NUMBER 3, PAGES 905-926
A. R. Danilin
A. M. Il'in
View as HTML View as gif image View as LaTeX source
Smooth geometric restriction on control is considered, at which the limit problem has a solution with discotinuous control but the perturbed problem has continuous control. It is proved that in this case the solution is decomposed in an asymptotical series, the gauge functions of which depend on a small parameter in a complicate way.
All articles are published in Russian.
|Main page||Editorial board|
|Instructions to authors||Contents of the journal|
Last modified: December 15, 1998